# SDR SWAA2023012393380

- Difficulty date: January 19, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N8789Q
- Make and model: Boeing 737-8
- Aircraft serial: 67776
- Aircraft time: 505 hours, 292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COVER ON FORWARD EMERGENCY EXIT MISSING ON FO SIDE.   INSTALLED COVER IAW AMM 52-22-51, EXIT WINDOW OK FOR SERVICE.
